I am 26 yearsold. I have always had a very healthy libido and strong attraction to females until about two and a half years ago. I don't know how long it took, but eventually my libido has diminished to nothing for the past couple years. So much so, that I do not feel sexually attracted to females (or males) and I am never "horny" or feel a need for "release". I have recently been prescribed Zoloft for stress, anxiety, and depression that started around that time, I believe. I don't feel depressed about anything, except this, which feels irreversible. So far, no improvements in this area and I think about it and worry constantly. Please help me if possible.
One of the side effects of antidepressants like zoloft is sexual problems. It's really normal for your libido to decrease and you may even have times reaching orgasm. I'd search for Zoloft on either this site or drugs.com to and read up on the side effects. You should feel better that what you're experiencing is considerably normal and will go back once you're off the drugs.
Zoloft can reduce libido, but it appears that your problems occured B4 zoloft. Have you used porn for masturbation? If so it may be porn-induced ED. We have been seeing this over and over in young men.
It's a new phenomenon that therapists know nothing about. Your description parallels thousands we have seen in the last 5 years.
Check this link and read the accounts. You can also find MT FIRST 2 POSTS and they have links to videos and articles there too that explain it all.
Here's some recent science -
SCIENTISTS: TOO MUCH INTERNET PORN MAY CAUSE IMPOTENCE (2011)
It may not make you go blind, but Italian scientists have identified a worrying side-effect of watching too much pornography.
Researchers said Thursday that young men who indulge in "excessive consumption" of Internet porn gradually become immune to explicit images, the ANSA news agency reported.
Over time, this can lead to a loss of libido, impotence and a notion of sex that is totally divorced from real-life relations.
"It starts with lower reactions to porn sites, then there is a general drop in libido and in the end it becomes impossible to get an erection," said Carlo Foresta, head of the Italian Society of Andrology and Sexual Medicine (SIAM).
His team drew their conclusions from a survey of 28,000 Italian men which revealed that many became hooked on porn as early as 14, exhibiting symptoms of so-called "sexual anorexia" by the time they reached their mid-twenties.
There was some good news, however, as the condition was not necessarily permanent. "With proper assistance recovery is possible within a few months," Foresta said.
Other data presented at the SIAM'S annual conference in Rome suggested that Germans are the biggest consumers of online porn in Europe, with 34.5 percent of internet users logging on to watch smut.
France ranked second (33.6 percent), ahead of Spain (32.4 percent) and Italy (28.9 percent)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.